# SDR RAIA201802100002

- Difficulty date: February 10, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 40,228 hours, 24,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK EICAS WARNING AND INSCRIPTION. DEFERRED BLEED 1 SYSTEM. ON 02/13/18, SWAPPED Y DUCTS OFF OF LT & RT PRSOV OPS TEST GOOD.
